Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Heat transfer at rectangular corners


Author: J. C. Wilson
Journal: Quart. Appl. Math. 15 (1957), 195-198
MSC: Primary 80.00
DOI: https://doi.org/10.1090/qam/95683
MathSciNet review: 95683
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.00

Retrieve articles in all journals with MSC: 80.00


Additional Information

DOI: https://doi.org/10.1090/qam/95683
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society